# SDR 98ZZZX1181

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PHECA
- Make and model: Cessna 414A
- Aircraft serial: 0321
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elev Tab
- Condition: Misrigged
- Location: Elev Trim
- Part time: 3,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1,000 HR INSP ON  RUD-AIL, AND ELEV TRIM IAW CE 414 SM, REV 31, FOUND ELEV TRIM TAB TRAVEL WAS 12 DEG UP/21 DEG DOWN.  CHECKED MANUAL FOR TRAVELS OF TRIM TABS AND FOUND IN MM, REV 31, RIGGINGS FOR ELEV TRIM TAB UP:  5 DEG AND DOWN:  30 DEG.  DOUBLE CK MM REV HISTORY, FOUND ELEV TRIM TAB TRAVELS ALTERED WITH MM REV 31, DATED 2-3-97.  (OLD TRAVELS WERE:  12 DEG UP AND 20 DEG DOWN, TOL. +1 DEG).  DURING INSTALL, SET TRAVELS IAW MM REV 31:  5 DEG UP AND 30 DEG DOWN.  FIRST FLIGHT (TRIM NEUTRAL) ACFT EXPERIENCED A NOSE UP AT TAKE OFF THAT COULD NOT BE CORRECTED BY TRIMMING THE ELEV; IT WAS AGAINST ITS 'NOSE DOWN' STOP, AND FORCE HAD TO BE IMPOSED UPON COLUMN TO KEEP ACFT IN LEVEL FLIGHT.
